# SDR SWAA2013010711151

- Difficulty date: December 21, 2012
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 29,095 hours, 16,892 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB, LOWER SKIN IS CRACKED AT STAB STA 138.7, 10" FROM REAR SPAR, 1" LONG.  REPAIRED LEFT HORIZ STAB, LOWER SKIN AT STAB STA 138.7 10" FROM REAR SPAR 1" LONG IAW SRM 55-10-01-2R-11. 55774U 03JAN13
